# SDR HEEA0016825

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033401113S
- Condition: Mismanufactured
- Location: Fuselage
- Component: 206033004045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD MISMANUFACTURED.  NUMEROUS GROOVES AROUND PERIMETER OF PART, ON AFT FACE AND FLANGE.  REMOVED THE PRIMER TO MAKE SURE IT WAS NOT A PROBLEM WITH JUST THE PRIMER COAT.
